# SDR DALA2022062004303

- Difficulty date: May 29, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,400 hours, 10,655 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Indicator
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 INOP AFT INDICATOR LIGHT ESCAPE SLIDE ICE PROTECTION CONTROL UNIT 4DH IN AVIONIC COMPARTMENT. CORRECTIVE ACTION: REPLACED SLIDE FITTING HEATED 6DH AS PER A330 AMM 30-46. PERFORMED OPERATIONAL TEST OF THE ESCAPE-SLIDE LOCKING MECHANISM ICE-PROTECTION AS PER A330 AMM 30-46. (2255621)
